RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 1  


Hypergeometric functions associated with the Grassmannian $G_{3,6}$
I. M. Gel'fand, M. I. Graev
3
On infinite curves on the Klein bottle
D. V. Anosov
39
Potential theory on homogeneous groups
S. K. Vodop'yanov
57
On boundedness of generalized solutions of elliptic differential equations with nonpower nonlinearities
A. G. Korolev
78
On the spectral theory of dissipative difference operators of second order
B. P. Allakhverdiev, G. Sh. Guseinov
101
Measurable strategies in differential games
R. P. Ivanov
119
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019